Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 22, 2014, 12:42:25 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643066
  • Total Topics: 48931
  • Online Today: 220
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Woke up to a new hell.  (Read 1436 times)

0 Members and 1 Guest are viewing this topic.

Offline ubotts

  • Member
  • Posts: 347
Woke up to a new hell.
« on: November 13, 2007, 01:27:34 PM »
Hi all..

The other day I woke up and my face had little red blotches on my cheeks chin and forhead..

Also that same morning, my left foot above my toe area, is red, burning , and sensitive to the touch..

Its hard for me to put on shoes, and just walk around..Each step hurts.

I don't know but could this be the start of neuropathy???

As far as my face, hell I haven't a clue..it looks like rosecha..not sure?

Been feeling crappy last few days, so I called to make a Dr appt, but there all in a meeting and they said we will call you back when the meeting is over..

My roomate wanted to bring me to emergency, but I didn't feel like I need to go there,
Ill just make an appt...

There offices are open on Mondays Tuesdays..Fridays too, but no doctors will be in on Friday...
So today is Tuesday, and I am still waiting for that call, so I can see a doctor asap..

Have any of you experienced these type of side effects.
Needing  your input ..thanks
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline risred1

  • Member
  • Posts: 419
  • My Source for Supps - www.newyorkbuyersclub.org
Re: Woke up to a new hell.
« Reply #1 on: November 14, 2007, 10:40:04 PM »
philly267 has some insite on this, he commented on the nutrition section for someone asking about red blotches,

Seborrheic dermatitis is apparently a common problem for people with HIV with as many as 70% of us having some sort of bout with it, may be a result of the meds and HIV. Hydrocortisone cream may help relieve them or some other topical steroid.

I myself have had these small red blotches on my chest that would come and go after I sero converted. I am not on meds yet.

I have also found that I have a sensitivity to the soap I was using and switched to a hypo allergenic one for sensitive skin. Since I have changed soap, better skin!

As far as your toe,

I can't say for sure, but, since I've been HIV positive, I have been very suceptable to common fungal infections, athletes foot and jock itch. The soap I was using was actually irritating my skin which prevented the Lamisil my doc recommended from getting rid of it. Doing much better now with the new soap.

So if your toe has a red rash, burns and itches, it can easily be Athlete's foot. But you probably need a doctor to confirm this, as it could be a med reaction rash as well.

risred1 - hiv +
02/07 CD4 404 - 27% - VL 15k
10/07 CD4 484 - 31% - VL 45k
05/08 CD4 414 - 26% - VL 70k
01/09 CD4 365 - 23% - VL 65k
05/09 CD4 291 - 23% - VL 115k - Started Meds - Reyataz/Truvada
06/09 CD4 394 - ?% - VL 1200 - Boosted Reyataz with Norvir and Truvada
07/09 CD4 441 - ?% - VL 118 - Boosted Reyataz with Norvir and Truvada
09/09 CD4 375 - ?% - VL Undetectable - Boosted Reyataz with Norvir and Truvada
12/09 CD4 595 - ?% - VL Undetectable - VIT D 34 - Reyataz/Truvada/Norvir

Offline bimazek

  • Member
  • Posts: 781
Re: Woke up to a new hell.
« Reply #2 on: November 17, 2007, 09:13:36 PM »
i read about not being able to see Dr. until they are in later in week

in like 300 of the 327 countries in the world, like all of the dev. countries, all the latin american countries, carribean countries, if you have something  24 hrs a day 7 days a week, you easily stroll into any open pharmacy, and there are some open in every tiny city and town 24x7 and u can show the clerk sometimes who has lots training and sometimes just lots experience and show them the bloches and they will hand you something or two or three to choose from and you have a conversation about the cost, effects etc... and you have the right to use what ever on your body... it is your body after all, and all medicine is an experiment in some ways anyway

only in usa and europe and such do you not have freedom to try something to take a chance

no one should have to suffer for even minutes if they have something wrong with them...

anyway the Rx's in these countries are amazingly good and experienced and

but even in USA i had a walmart Pharmacist look at a rash and recommend an over the counter thing

so even in USA you can show a Pharmacist and they can help with over the counter stuff

good luck

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.